# SDR UIEA2012081800365

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 52,751 hours, 8,814 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1387T1007A
- Part serial: 3253
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER GEAR RETRACTION, EICAS MESSAGE, "GEAR DOOR" SYNOPTIC INDICATED LT MAIN GEAR DOOR NOT CLOSED, DUMPED FUEL AND RETURNED TO DEPARTURE.  GROUND CHECK LOWER ACTUATOR;  FLEX HOSES HAD NO PRESSURE UP.  WING GEAR DOOR SEQUENCE VALVE REPLACED; RIGGED IAW MM 32-32-02-404-006, WING GEAR DOOR RETRACT ACTUATOR & OPS CHECKED NORMAL AND PERFORMED MLG RETRACTION TEST IAW MM 32-32-00; ALL NORMAL.
